MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included talking to the customer.The results of the analysis were that the remote support engineer (rse) who connected remotely to the station and noticed the sound enhancements for windows were checked.Once deselected and the station was rebooted the sound was working fine.Based on the results of the analysis, it was determined that the product has malfunctioned but the most likely cause remains unknown and could not be confirmed.The issue was resolved by the reboot of the device.Biomed and the users confirmed the proper operation of the sound.A review of the service history for this device shows the problem has not been reported again for this device.
 
Event or Problem Description
Philips received a complaint on the patient information center ix (pic) indicating that the nurses were not able to hear alarms at the station.The device was in clinical use.There was no report of patient or user harm.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25375782
Report Number1218950-2026-100368
Device Sequence Number10568667
Product Code MHX
UDI-Device Identifier00884838048645
UDI-Public(01)00884838048645(10)B.02.11
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K153702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown